# SDR BKEA201808060401

- Difficulty date: August 1, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N48KZ
- Make and model: Amd FALCON900
- Aircraft serial: 191
- Aircraft time: 4,050 hours, 2,593 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Unknown
- Location: Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 25 MINUTES INTO FLIGHT,  AFTER LEAVING WITH 11,700 LBS OF FUEL, GAUGES READ 3280, 3360, AND 1220.  ONE HOUR 45 MINUTES INTO FLIGHT, GAUGES READ, 2240,  2360, AND130 AMBER.  NR 3 EVENTUALLY WENT TO ZERO. AFTER 10 MINUTES AT ZERO,  NR 3 LOW PRESSURE LIGHT ILLUMINATED. X-BP PUT LIGHT OUT,  CHECKED IT TWICE. AFTER 5 MINUTES,  NR 3 ENGINE ROLLED BACK WITH X-BP CLOSED SO CONTINUED WITH X-BP OPEN. AFTER RUNNING CHECKLIST,  SUSPECTED A FUEL LEAK AND DIVERTED.  AFTER LANDING, GAUGES READ, 1490, 1490, AND 1960 AMBER. ON SHUTDOWN GAUGES READ, 1380, 1370, AND 240 AMBER.
